advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Wisconsin, USA:

My nine year old has diabetes and was also diagnosed with H. pylori 10 months ago. After numerous treatments, he is still experiencing constant nausea. They are going to repeat the endoscopy next week. He has been tested for gastric emptying twice with negative results, even though he seems to feel it about 1 hour after eating. He missed 65 days of school and all summer vacation, even when we went away. Medication seems to help, but its still there. Any ideas?

Answer:

The treatment for H. pylori infections is sometimes difficult. If a child fails initial treatment for the stomach infection (and has ongoing symptoms), it is likely that they many need more aggressive care including repeating the course of medications that were given to eradicate the infection and in some cases having endoscopy performed. If your child has missed that much school, I would certainly aggressively pursue a fix to this problem that has so dramatically affected his life.

MSB

DTQ-20000925200625
Original posting 2 Nov 2000
Posted to Other Illnesses

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:16
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.